Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 250, NWS Tulsa, OK

October 13, 20144 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Oct 13, 2014, 2:32 AM CDT for 4 counties in Oklahoma. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 13, 2014, 2:32 AM CDT (07:32 UTC)
Expired
Oct 13, 2014, 3:15 AM CDT
In force
43 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Adair County, OK, Haskell County, OK, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 30 km from the middle of the area, began a volume at 07:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 13, 12:55 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.5 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2014-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2014-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
823 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
232 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

048 
WUUS54 KTSA 130732
SVRTSA
OKC001-061-079-135-130815-
/O.NEW.KTSA.SV.W.0250.141013T0732Z-141013T0815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
232 AM CDT MON OCT 13 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA...
  NORTHEASTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA...
  NORTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
  SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...

* UNTIL 315 AM CDT

* AT 231 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
  OF KEOTA...AND MOVING NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...COWLINGTON...SPIRO...MC
  KEY...SCULLYVILLE...SALLISAW...GANS...POCOLA...BRUSHY LAKE STATE
  PARK...BRADEN...MARBLE CITY...MULDROW...COTTONWOOD...BRUSHY...
  ARKOMA...ROLAND...MOFFETT...BUNCH AND SHORT.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 298 AND 328.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3511 9466 3511 9489 3536 9506 3571 9475
      3575 9449 3551 9445 3525 9444
TIME...MOT...LOC 0732Z 225DEG 31KT 3534 9485

HAIL...<.75IN
WIND...60MPH

$$
2 follow-up statements
196 
WWUS54 KTSA 130753
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
253 AM CDT MON OCT 13 2014

OKC061-130804-
/O.CAN.KTSA.SV.W.0250.000000T0000Z-141013T0815Z/
HASKELL OK-
253 AM CDT MON OCT 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HASKELL COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3511 9466 3511 9482 3537 9481 3560 9485
      3571 9475 3575 9450 3551 9445 3525 9444
TIME...MOT...LOC 0754Z 228DEG 24KT 3542 9471

$$

OKC001-079-135-130815-
/O.CON.KTSA.SV.W.0250.000000T0000Z-141013T0815Z/
LE FLORE OK-SEQUOYAH OK-ADAIR OK-
253 AM CDT MON OCT 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
ADAIR...EASTERN SEQUOYAH AND NORTHEASTERN LE FLORE COUNTIES UNTIL 315
AM CDT...

AT 252 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GANS...AND
MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...POCOLA...BRUSHY LAKE STATE
  PARK...BRADEN...MARBLE CITY...MULDROW...COTTONWOOD...BRUSHY...
  ARKOMA...ROLAND...MOFFETT...SHORT AND BUNCH

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 305 AND 328.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3511 9466 3511 9482 3537 9481 3560 9485
      3571 9475 3575 9450 3551 9445 3525 9444
TIME...MOT...LOC 0754Z 228DEG 24KT 3542 9471

HAIL...<.75IN
WIND...60MPH

$$
527 
WWUS54 KTSA 130811
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
311 AM CDT MON OCT 13 2014

OKC079-130821-
/O.CAN.KTSA.SV.W.0250.000000T0000Z-141013T0815Z/
LE FLORE OK-
311 AM CDT MON OCT 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LE FLORE COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3537 9448 3534 9450 3531 9449 3530 9454
      3533 9458 3529 9463 3529 9466 3532 9468
      3533 9471 3571 9475 3575 9450 3552 9445
      3538 9444
TIME...MOT...LOC 0811Z 241DEG 24KT 3545 9454

$$

OKC001-135-130815-
/O.CON.KTSA.SV.W.0250.000000T0000Z-141013T0815Z/
SEQUOYAH OK-ADAIR OK-
311 AM CDT MON OCT 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ADAIR AND EASTERN SEQUOYAH COUNTIES UNTIL 315 AM CDT...

AT 308 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MULDROW...AND
MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...ROLAND AND SHORT

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 312 AND 328.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3537 9448 3534 9450 3531 9449 3530 9454
      3533 9458 3529 9463 3529 9466 3532 9468
      3533 9471 3571 9475 3575 9450 3552 9445
      3538 9444
TIME...MOT...LOC 0811Z 241DEG 24KT 3545 9454

HAIL...<.75IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 12:03 AM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, Oct 13, 12:03 AM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1203 AM CDT MON OCT 13 2014

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FOR THE 6Z TAFS... WIDESPREAD THUNDERSTORM ACTIVITY IS CURRENTLY
MOVING INTO EASTERN OKLAHOMA AND WILL AFFECT ALL OF OUR OKLAHOMA
TAF SITES. PREVAILING MVFR CONDITIONS... WITH INTERMITTENT IFR
CONDITIONS ARE EXPECTED. THIS ACTIVITY WILL CONTINUE DEVELOPING
EASTWARD OVERNIGHT... AFFECTING OUR ARKANSAS SITES BEGINNING BY
AROUND 9Z. FOLLOWING THE INITIAL THUNDERSTORMS... RAIN SHOWERS AND
MVFR CEILINGS WILL PREVAIL THROUGH MUCH OF THE DAY MONDAY WITH
VERY WINDY CONDITIONS DURING THE AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 841 PM CDT SUN OCT 12 2014/

DISCUSSION...
A POTENT STORM SYSTEM WILL MOVE ACROSS THE AREA LATE TONIGHT AND
MONDAY. LOW LEVEL MOISTURE IS BEGINNING TO RETURN TO THE AREA BUT
IT IS A LATE ARRIVAL AND THUS SOUTHEAST OKLAHOMA AND WEST CENTRAL
ARKANSAS WILL SEE THE GREATEST POTENTIAL FOR DAMAGING WINDS AND
ISOLATED QLCS TYPE TORNADOES OVERNIGHT. TO THE NORTH...IT IS A
RACE AGAINST TIME WITH THE MOISTURE RETURN AS ELEVATED STORMS HAVE
ALREADY DEVELOPED IN WEST CENTRAL OKLAHOMA AND WILL BE APPROACHING
NORTHEAST OKLAHOMA BEFORE MIDNIGHT. THESE INITIAL STORMS MAY POSE
A HAIL THREAT...WITH A MARGINAL WIND THREAT STILL EXPECTED IN THE
NORTH WITH THE EVENTUAL SQUALL LINE AFTER MIDNIGHT.

THE MAIN CHANGES TO THE FORECAST ARE TO UP SKY COVER OVERNIGHT AND
TO ADJUST TEMPERATURES AND DEWPOINTS OVERNIGHT TO FIT THE OBSERVED
AND EXPECTED TRENDS. WE WILL SEE RISING TEMPERATURES AND DEWPOINTS
UNTIL THE ARRIVAL OF SIGNIFICANT STORMS SO THE CURRENT READINGS
WILL BE THE FORECAST LOWS AT LEAST IN THE NORTH. THE SOUTHERN PART
OF THE FORECAST AREA IS WARMER NOW...SO THEY WILL SEE THEIR
OVERNIGHT LOWS OCCUR FOLLOWING THE ONSET OF STORMS.

UPDATE ON THE WAY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...99
LONG TERM....99
AVIATION...06
Hazardous weather outlook, Oct 13, 12:23 AM CDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1223 AM CDT MON OCT 13 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1223 AM CDT MON OCT 13 2014

...ELEVATED SEVERE WEATHER THREAT TONIGHT INTO MONDAY MORNING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A LINE OF STRONG TO SEVERE THUNDERSTORMS HAS ENTERED INTO EASTERN
OKLAHOMA AND WILL CONTINUE TO SPREAD ACROSS EASTERN OKLAHOMA AND
ALSO NORTHWEST ARKANSAS TONIGHT INTO MONDAY MORNING. AN ELEVATED
POTENTIAL FOR SEVERE WEATHER WILL BE POSSIBLE INTO THE EARLY MORNING
HOURS MONDAY WITH DAMAGING WINDS...INCLUDING THE THREAT FOR A FEW
TORNADOES. THE GREATEST WIND AND TORNADO THREAT WILL BE ALONG AND
SOUTH OF INTERSTATE 40.

IN ADDITION...HEAVY RAINFALL WILL BE LIKELY WITH THESE STORMS AND
GIVEN THE RECENT RAINS...EXCESS RUNOFF AND LOCALIZED FLASH
FLOODING WILL BE POSSIBLE ACROSS EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS. PLEASE REFER TO THE LATEST FLOOD STATEMENT /OKCFFATSA/
ISSUED BY THE NATIONAL WEATHER SERVICE IN TULSA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY
         RAIN POTENTIAL.
TUESDAY...HIGH WIND POTENTIAL.
WEDNESDAY THROUGH SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS MAY BE ONGOING ACROSS FAR EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS MONDAY MORNING WITH ALL MODES OF
SEVERE WEATHER POSSIBLE...INCLUDING HEAVY RAINFALL.

A COLD FRONT IS FORECAST TO PUSH THROUGH THE REGION DURING THE
MORNING MONDAY...WITH STORMS SHIFTING EAST OF THE REGION MONDAY
AFTERNOON. RAIN SHOWERS WILL REMAIN POSSIBLE BEHIND THE COLD FRONT
INTO MONDAY NIGHT BEFORE THE UPPER LEVEL LOW PRESSURE SYSTEM EXITS
TO THE EAST. STRONG AND GUSTY NORTHWEST WINDS IN THE 30 TO 40 MILE
AN HOUR RANGE WILL BE LIKELY BEHIND THE FRONT MONDAY AND
CONTINUING INTO TUESDAY.

IN THE WAKE OF THE EXITING UPPER LEVEL LOW...SEASONAL TEMPERATURES
AND DRY CONDITIONS ARE FORECAST FOR THE SECOND HALF OF THE
UPCOMING WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Oct 13, 1:15 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
115 AM CDT MON OCT 13 2014

OKZ054-055-059>061-064-066-067-130645-
CREEK OK-OKMULGEE OK-OSAGE OK-PAWNEE OK-ROGERS OK-TULSA OK-WAGONER
OK-WASHINGTON OK-
115 AM CDT MON OCT 13 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHEASTERN CREEK...NORTHERN OKMULGEE...SOUTHEASTERN OSAGE...
     EASTERN PAWNEE...SOUTHERN ROGERS...TULSA...NORTHWESTERN WAGONER
     AND WASHINGTON

AT 115 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF
MOUNDS...MOVING NORTHEAST AT 45 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3619 9544 3614 9544 3597 9577 3590 9576
      3590 9581 3586 9582 3586 9598 3582 9605
      3621 9645 3662 9598
TIME...MOT...LOC 0615Z 224DEG 39KT 3589 9615
Special weather statement, Oct 13, 1:37 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
137 AM CDT MON OCT 13 2014

OKZ070-072>075-130700-
HASKELL OK-LATIMER OK-MUSKOGEE OK-PITTSBURG OK-SEQUOYAH OK-
137 AM CDT MON OCT 13 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     HASKELL...EASTERN PITTSBURG AND LATIMER

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN MUSKOGEE AND WESTERN SEQUOYAH

AT 137 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTH OF LEWISVILLE TO 3 MILES EAST OF PANOLA
TO 15 MILES SOUTH OF HIGGINS...MOVING NORTHEAST AT 40 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3468 9552 3532 9538 3529 9535 3546 9535
      3562 9531 3564 9492 3532 9481 3520 9486
      3520 9493 3508 9492 3486 9503 3485 9506
      3475 9508
TIME...MOT...LOC 0637Z 209DEG 36KT 3522 9525 3498 9514
          3464 9549
Special weather statement, Oct 13, 1:51 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
151 AM CDT MON OCT 13 2014

OKZ054>056-060>062-067-068-070-130715-
CHEROKEE OK-MAYES OK-MUSKOGEE OK-NOWATA OK-OSAGE OK-ROGERS OK-TULSA
OK-WAGONER OK-WASHINGTON OK-
151 AM CDT MON OCT 13 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 AM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     WESTERN CHEROKEE AND NORTHERN MUSKOGEE

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN MAYES...SOUTHWESTERN NOWATA...SOUTHEASTERN OSAGE...
     ROGERS...TULSA...WAGONER AND WASHINGTON

AT 151 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES WEST OF SKIATOOK TO 2 MILES SOUTHWEST OF
TAFT...MOVING NORTHEAST AT 40 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3586 9504 3556 9550 3582 9577 3585 9576
      3586 9580 3637 9632 3670 9584
TIME...MOT...LOC 0651Z 225DEG 33KT 3637 9610 3576 9554
Special weather statement, Oct 13, 2:03 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
203 AM CDT MON OCT 13 2014

OKZ049-073-130730-
PITTSBURG OK-PUSHMATAHA OK-
203 AM CDT MON OCT 13 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     PITTSBURG AND WESTERN PUSHMATAHA

AT 203 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF HAYWOOD TO 12 MILES WEST OF
MOYERS...MOVING NORTHEAST AT 40 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3450 9579 3451 9568 3459 9568 3459 9588
      3468 9589 3468 9604 3483 9610 3505 9610
      3515 9600 3514 9591 3517 9588 3519 9578
      3518 9575 3522 9565 3427 9542 3419 9578
TIME...MOT...LOC 0703Z 186DEG 34KT 3490 9603 3436 9585
Local storm report, Oct 13, 2:12 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
212 AM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 AM     TSTM WND GST     5 SSE HASKELL           35.75N 95.64W
10/13/2014  M60 MPH          MUSKOGEE           OK   MESONET

&&

DMJ
Special weather statement, Oct 13, 2:22 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
222 AM CDT MON OCT 13 2014

OKZ072-074-076-130745-
HASKELL OK-LE FLORE OK-SEQUOYAH OK-
222 AM CDT MON OCT 13 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     EASTERN HASKELL AND NORTHERN LE FLORE

IN EAST CENTRAL OKLAHOMA
     SEQUOYAH

AT 222 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER KEOTA...MOVING
NORTHEAST AT 40 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3518 9453 3504 9490 3525 9510 3564 9494
      3563 9447
TIME...MOT...LOC 0722Z 228DEG 33KT 3528 9492

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 11:50 PM CDTSpecial Weather StatementTSACreek, Pawnee55 min
Oct 13, 12:29 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee61 min
Oct 13, 12:33 AM CDTSpecial Weather StatementTSAPittsburg42 min
Oct 13, 12:52 AM CDTSpecial Weather StatementTSAOsage38 min
Oct 13, 1:11 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee, Okmulgee, Wagoner34 min
Oct 13, 1:15 AM CDTSpecial Weather StatementTSATulsa30 min
Oct 13, 1:37 AM CDTSpecial Weather StatementTSAHaskell, Latimer23 min
Oct 13, 1:51 AM CDTSpecial Weather StatementTSARogers, Tulsa, Wagoner24 min
Oct 13, 2:03 AM CDTSpecial Weather StatementTSAPittsburg27 min
Oct 13, 2:08 AM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner32 min
Oct 13, 2:22 AM CDTSpecial Weather StatementTSASequoyah23 min
Oct 13, 2:35 AM CDTSpecial Weather StatementTSAChoctaw, Haskell, Latimer, McIntosh, Pittsburg, Pushmataha25 min
Oct 13, 3:03 AM CDTSpecial Weather StatementTSAChoctaw, Haskell, Latimer, Pushmataha42 min
Oct 13, 3:22 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, Pittsburg, Pushmataha3 hr
Oct 13, 3:37 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha23 min
Oct 13, 3:43 AM CDTSpecial Weather StatementTSALeFlore, Sequoyah32 min
Oct 13, 4:17 AM CDTSpecial Weather StatementTSALeFlore28 min
Oct 13, 8:28 AM CDTWind AdvisoryTSACraig, Creek, Mayes, Nowata, Okfuskee, Okmulgee and 6 more13 hr
Oct 13, 12:08 PM CDTRiver Flood WarningTSALeFlore45 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.